Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Bleeding After external masturbation
|sweetcheeks21001 - Tue Nov 17, 2009 5:42 pm||
The past couple of times i have masturbated i have experienced bleeding afterwards. I havent inserted anything so there couldnt be irritation. The bleeding is not a lot, just some spotting, with a few clots and it ends shortly after. I don't understand why this is happening. My nipples are very tender and have been for about 2 weeks but the rest of my breasts feel fine. Could this be pregnancy? Im not experiencing any pregnancy symptoms but my period is 4 days late. Im very worried about what is going on with my body. Im 19 years old, Not a virgin, but not very sexually active.
|Debbie Miller, RN - Fri Nov 27, 2009 3:07 pm||
Whether or not you are pregnant will depend on many factors such as when you had intercourse. The changes you describe are often associated with hormonal changes which can be the result of pregnancy, but not necessarily. Hormones are not static, but changing all the time so period fluctuation is quite normal. I don't know the cause of your bleeding, but in pregnancy you often do have more fragile small blood vessels in the pelvic region so it is possible. If you had sex during this menstrual cycle and since you are late on your period, you may wish to take a pregnancy test to be sure. This is something you can watch and wait on to see if things get back to normal soon.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.